Alert archive / Texas / Tornado Warnings in 2013

Tornado Warning 14, NWS Amarillo, TX

May 29, 2013Gray County, Wheeler County, Texas

NWS Amarillo, TX issued this tornado warning at May 29, 2013, 4:00 PM CDT for Gray County, Wheeler County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2013, 4:00 PM CDT (21:00 UTC)
Expired
May 29, 2013, 4:30 PM CDT
In force
30 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Gray County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 105 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 12:22 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3011 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3011 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
1.7
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

098 
WFUS54 KAMA 292100
TORAMA
TXC179-483-292130-
/O.NEW.KAMA.TO.W.0014.130529T2100Z-130529T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
400 PM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS...
  EASTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 430 PM CDT

* AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 9 MILES SOUTHEAST OF LEFORS...OR 20 MILES
  SOUTHEAST OF PAMPA. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 40 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS
  CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  NEW MOBEETIE...       MCLEAN...             LELA...
  KELLERVILLE...        ALANREED...           MOBEETIE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 132 AND 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3562 10059 3562 10034 3519 10029 3518 10077
      3535 10091
TIME...MOT...LOC 2101Z 212DEG 37KT 3536 10070

$$

LG
2 follow-up statements
969 
WWUS54 KAMA 292114
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
414 PM CDT WED MAY 29 2013

TXC179-483-292130-
/O.CON.KAMA.TO.W.0014.000000T0000Z-130529T2130Z/
GRAY TX-WHEELER TX-
414 PM CDT WED MAY 29 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN WHEELER AND
EASTERN GRAY COUNTIES UNTIL 430 PM CDT...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 8 MILES NORTHWEST OF KELLERVILLE...OR 16
MILES SOUTH OF MIAMI...MOVING NORTHEAST AT 45 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  NEW MOBEETIE...       MCLEAN...             LELA...
  KELLERVILLE...        ALANREED...           MOBEETIE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 134 AND 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3519 10029 3518 10077 3553 10070 3562 10059
      3562 10034
TIME...MOT...LOC 2114Z 210DEG 39KT 3549 10058

$$

LG
923 
WWUS54 KAMA 292121
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
421 PM CDT WED MAY 29 2013

TXC179-483-292130-
/O.CON.KAMA.TO.W.0014.000000T0000Z-130529T2130Z/
GRAY TX-WHEELER TX-
421 PM CDT WED MAY 29 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN WHEELER AND
EASTERN GRAY COUNTIES UNTIL 430 PM CDT...

AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 6 MILES WEST OF NEW MOBEETIE...OR 14
MILES SOUTH OF MIAMI...MOVING NORTHEAST AT 45 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  NEW MOBEETIE...       MCLEAN...             LELA...
  KELLERVILLE...        ALANREED...           MOBEETIE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 134 AND 159.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3519 10029 3518 10077 3553 10070 3562 10059
      3562 10034
TIME...MOT...LOC 2121Z 210DEG 39KT 3555 10052

$$

LG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 29, 2:52 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 29, 2:52 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT WED MAY 29 2013

.SHORT TERM...
THE DRYLINE REMAINS APPROXIMATELY ALONG A LINE FROM GUYMON...WEST OF
GRUVER...WEST OF BORGER...EAST OF AMARILLO...TO WAYSIDE. STORMS HAVE
ALREADY DEVELOPED ALONG THIS DRYLINE AND ONE QUICKLY BECAME SEVERE
THOUGH IT HAS WEAKENED SOMEWHAT LATELY.

THE ATMOSPHERE STILL LOOKS VERY UNSTABLE EAST OF THE DRYLINE...THE
18Z KAMA SOUNDING HAD A CAPE VALUE OF 2500 J/KG WITH A MINIMAL CAP.
THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE. ONE
LIMITING FACTOR AT LEAST INITIALLY COULD BE A BROAD THICK CIRRUS
ANVIL COVERING AREAS AHEAD OF WHERE THESE STORMS WILL BE MOVING
INTO...LIMITING THE HEATING AHEAD OF THE STORMS. AS FOR
HAZARDS...HAIL AND WINDS REMAIN THE PRIMARY HAZARDS...THOUGH
TORNADOES ARE ALSO A POSSIBILITY. IN ADDITION...GIVEN TRAINING
STORMS...THERE COULD BE A LOCALIZED FLASH FLOODING THREAT.

EXPECT THIS DRYLINE TO CONTINUE PROGRESS EAST THROUGH AT LEAST THE
DAY TIME HOURS. THERE IS SOME DISAGREEMENT BETWEEN MODELS IF THE
DRYLINE WILL RETREAT AFTER SUNSET. EVEN IF IT DOES RETREAT DOUBT THAT
IT WILL MOVE ANY FURTHER WEST OF IT/S CURRENT POSITION.

.LONG TERM...
AS THE MAIN UPPER LEVEL SHORT WAVE TROUGH LIFTS NORTHEAST...SHOULD
SEE A TRANSITION TO A DRIER PATTERN OVER THE NEXT FEW DAYS. NO MAJOR
CHANGES THROUGH THE LONG TERM AS THE PREVIOUS FORECAST LOOKS ON TRACK
AND FOCUS WAS ON THE IMPACTS IN THE SHORT TERM.

JOHNSON
&&

.FIRE WEATHER...
DRIER AIR IS EXPECTED ACROSS THE PANHANDLES TOMORROW AS RELATIVE
HUMIDITY VALUES SHOULD BE BELOW 15 PERCENT FOR ALL OF THE OKLAHOMA
AND TEXAS PANHANDLES. ELEVATED TO NEAR CRITICAL FIRE WEATHER
CONDITIONS WILL BE POSSIBLE IN THE WESTERN AND CENTRAL TEXAS
PANHANDLE WHERE THE WINDS WILL BE NEAR OR ABOVE 15 MPH. ELEVATED TO
CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE IN THE
WESTERN TEXAS PANHANDLE ON FRIDAY DUE TO LOW RELATIVE HUMIDITY VALUES
AND STRONG WINDS.

JOHNSON
&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                92  60  95  62  98 /  10  10   5   5   5
BEAVER OK                  85  64  88  60  89 /  30  30  10   5  10
BOISE CITY OK              91  55  90  57  92 /   5   5   5   5   5
BORGER TX                  91  64  95  68  97 /  20  20   5   5  10
BOYS RANCH TX              95  57  96  59  97 /   5   5   5   5   5
CANYON TX                  92  58  96  61  97 /  10  10   5   5   5
CLARENDON TX               86  64  94  64  95 /  20  20   5   5  10
DALHART TX                 93  53  95  57  95 /   5   5   5   5   5
GUYMON OK                  93  57  93  59  93 /  20  20   5   5   5
HEREFORD TX                92  57  95  61  97 /   5   5   5   5   5
LIPSCOMB TX                85  64  90  64  90 /  40  40  10   5  10
PAMPA TX                   85  60  93  65  92 /  20  20   5   5  10
SHAMROCK TX                84  66  94  65  93 /  50  50   5   5  10
WELLINGTON TX              87  69  96  66  95 /  50  50  10   5  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: DALLAM...DEAF SMITH...HARTLEY...MOORE...OLDHAM...
     POTTER...RANDALL...SHERMAN.

OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: CIMARRON...TEXAS.

&&

15/16
Hazardous weather outlook, May 29, 3:02 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
302 PM CDT WED MAY 29 2013

OKZ001>003-TXZ001>020-300815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
302 PM CDT WED MAY 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE
EASTERN TWO THIRDS OF THE PANHANDLES TODAY AND TONIGHT. SOME STORMS
MAY BECOME SEVERE EAST OF A GUYMON TO WAYSIDE LINE WITH THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS ALONG AND EAST OF A PERRYTON TO
CLARENDON LINE. LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING
WILL BE THE MAIN HAZARDS...THOUGH AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE.

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ALONG AND WEST OF A
GUYMON TO AMARILLO LINE THIS AFTERNOON AND EVENING AS RELATIVE
HUMIDITY VALUES FALL TO 5 TO 15 PERCENT WHILE SOUTHWEST WINDS
INCREASE TO 20 TO 30 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE
ACROSS THE WESTERN AND CENTRAL PANHANDLES THURSDAY AND FRIDAY.

CHANCES FOR THUNDERSTORMS MAY RETURN MONDAY AND TUESDAY AFTERNOON AND
EVENING WITH THE BEST CHANCES OVER THE EASTERN TEXAS AND OKLAHOMA
PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NECESSARY FROM EARLY THIS AFTERNOON
INTO THIS EVENING EAST OF A GUYMON TO WAYSIDE LINE.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
CRITICAL FIRE WEATHER CONDITIONS TODAY AND ELEVATED TO NEAR CRITICAL
FIRE WEATHER CONDITIONS THURSDAY AND FRIDAY.

JOHNSON

In the hours before

Local storm report, May 29, 2:45 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
245 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 N GOODNIGHT           35.06N 101.19W
05/29/2013  M0.88 INCH       ARMSTRONG          TX   EMERGENCY MNGR

&&

EVENT NUMBER AMA1300532

FENNER
Special weather statement, May 29, 2:51 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
251 PM CDT WED MAY 29 2013

TXZ014-018-019-292015-
ARMSTRONG TX-DONLEY TX-GRAY TX-
251 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG...SOUTHWESTERN
GRAY AND WESTERN DONLEY COUNTIES UNTIL 315 PM CDT...

AT 248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
GROOM TO 17 MILES EAST OF WAYSIDE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  CLARENDON...          LEFORS...             LAKE MCCLELLAN...
  HOWARDWICK...         GREENBELT LAKE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 131.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3519 10112 3518 10108 3522 10109 3550 10075
      3477 10088 3474 10095 3474 10130
TIME...MOT...LOC 1951Z 229DEG 26KT 3517 10107 3476 10123

LG
Local storm report, May 29, 3:06 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
306 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             6 WNW LAKE MCCLELLAN    35.25N 100.97W
05/29/2013  E2.00 INCH       GRAY               TX   STORM CHASER

&&

EVENT NUMBER AMA1300533

SFJ
Special weather statement, May 29, 3:26 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
326 PM CDT WED MAY 29 2013

TXZ004-009-292100-
OCHILTREE TX-ROBERTS TX-
326 PM CDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTS AND SOUTHERN
OCHILTREE COUNTIES UNTIL 400 PM CDT...

AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 20 MILES SOUTHWEST OF WOLF CREEK PARK...OR 21
MILES SOUTHEAST OF SPEARMAN...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WOLF CREEK PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3639 10094 3625 10056 3589 10085 3597 10105
TIME...MOT...LOC 2026Z 208DEG 33KT 3601 10090

JOHNSON
Local storm report, May 29, 3:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
336 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             HOWARDWICK              35.04N 100.91W
05/29/2013  E0.88 INCH       DONLEY             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1300534

PLISCHKE
Local storm report, May 29, 3:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
352 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             1 NE CLARENDON          34.95N 100.88W
05/29/2013  M0.75 INCH       DONLEY             TX   TRAINED SPOTTER

            VIA SPOTTERNETWORK

&&

EVENT NUMBER AMA1300535

FENNER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:24 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
May 28, 7:30 PM CDTTornado WarningAMADeaf Smith45 min
May 28, 8:16 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham59 min
May 28, 8:54 PM CDTTornado WarningAMADeaf Smith, Oldham36 min
May 28, 8:56 PM CDTFlash Flood WarningAMADeaf Smith4 hr
May 28, 9:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham66 min
May 28, 9:24 PM CDTTornado WarningAMADeaf Smith, Oldham36 min
May 28, 9:45 PM CDTSpecial Weather StatementAMAPotter, Randall30 min
May 28, 9:57 PM CDTTornado WarningAMADeaf Smith, Oldham33 min
May 28, 10:29 PM CDTTornado WarningAMADeaf Smith, Oldham31 min
May 28, 11:00 PM CDTTornado WarningAMADeaf Smith, Oldham, Potter, Randall30 min
May 28, 11:28 PM CDTTornado WarningAMAPotter, Randall32 min
May 28, 11:55 PM CDTSevere Thunderstorm WarningAMACarson, Potter, Randall65 min
May 29, 12:08 AM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
May 29, 1:00 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts60 min
May 29, 1:46 AM CDTTornado WarningAMAGray44 min
May 29, 1:56 AM CDTSpecial Weather StatementAMAHemphill, Roberts34 min
May 29, 2:25 AM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler65 min
May 29, 2:48 AM CDTSpecial Weather StatementAMARoberts42 min
May 29, 2:51 AM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb39 min
May 29, 3:26 AM CDTSpecial Weather StatementAMAOchiltree49 min
May 29, 3:40 AM CDTHigh Wind WarningAMAHansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts54 min
May 29, 4:51 AM CDTRed Flag WarningAMADallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more16 hr
May 29, 1:00 PM CDTSpecial Weather StatementAMAHutchinson30 min
May 29, 1:10 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson65 min
May 29, 1:37 PM CDTSpecial Weather StatementAMAArmstrong23 min
May 29, 2:03 PM CDTSpecial Weather StatementAMAArmstrong27 min
May 29, 2:16 PM CDTSpecial Weather StatementAMARoberts29 min
May 29, 2:29 PM CDTSpecial Weather StatementAMAGray31 min
May 29, 2:43 PM CDTSpecial Weather StatementAMARoberts32 min
May 29, 2:51 PM CDTSpecial Weather StatementAMAGray24 min
May 29, 2:55 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley, Gray95 min
May 29, 3:14 PM CDTTornado WarningAMADonley46 min
May 29, 3:26 PM CDTSpecial Weather StatementAMAOchiltree34 min
May 29, 3:37 PM CDTTornado WarningAMADonley, Gray23 min
May 29, 4:03 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Hemphill, Roberts, Wheeler87 min
May 29, 4:10 PM CDTTornado WarningAMACollingsworth, Donley65 min
May 29, 4:30 PM CDTTornado WarningAMAHemphill, Wheeler60 min
May 29, 5:27 PM CDTSevere Thunderstorm WarningAMACollingsworth93 min

Nearby

Tornado Warnings in Texas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.